Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 178, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 18, 2010, 4:02 PM MDT for 4 counties in Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2010, 4:02 PM MDT (22:02 UTC)
- Expired
- Jul 18, 2010, 5:00 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Crowley County, CO, El Paso County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 15 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2745 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279
WUUS55 KPUB 182202
SVRPUB
COC025-041-089-101-182300-
/O.NEW.KPUB.SV.W.0178.100718T2202Z-100718T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO...
PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 500 PM MDT
* AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF RUSH TO 6 MILES SOUTHEAST OF PUEBLO
RESERVOIR...AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO...TRUCKTON...RUSH...BLENDE...PUEBLO DEPOT...AVONDALE...BOONE
AND FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3903 10404 3852 10404 3852 10376 3790 10409
3811 10486 3905 10415
TIME...MOT...LOC 2202Z 278DEG 8KT 3896 10409 3818 10468
WIND...HAIL 60MPH <.50IN
$$3 follow-up statements
086
WWUS55 KPUB 182212
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SUN JUL 18 2010
COC025-041-089-101-182300-
/O.CON.KPUB.SV.W.0178.000000T0000Z-100718T2300Z/
OTERO CO-CROWLEY CO-PUEBLO CO-EL PASO CO-
412 PM MDT SUN JUL 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EL PASO...PUEBLO...WESTERN CROWLEY AND NORTHWESTERN OTERO COUNTIES
UNTIL 500 PM MDT...
AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF RUSH TO AVONDALE...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PUEBLO DEPOT...AVONDALE...BOONE AND FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3823 10456 3888 10414 3903 10404 3852 10404
3852 10376 3790 10409 3811 10485
TIME...MOT...LOC 2213Z 278DEG 8KT 3877 10405 3822 10443
WIND...HAIL 60MPH <.50IN
$$344
WWUS55 KPUB 182227
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT SUN JUL 18 2010
COC025-041-089-101-182300-
/O.CON.KPUB.SV.W.0178.000000T0000Z-100718T2300Z/
OTERO CO-CROWLEY CO-PUEBLO CO-EL PASO CO-
427 PM MDT SUN JUL 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EL PASO...EASTERN PUEBLO...WESTERN CROWLEY AND NORTHWESTERN OTERO
COUNTIES UNTIL 500 PM MDT...
AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF TRUCKTON TO 5 MILES SOUTH OF BOONE...MOVING
EAST AT 10 MPH.
THE MOST INTENSE STORM IN THE LINE WAS LOCATED 3 MILES EAST OF
TRUCKTON IN EL PASO COUNTY.
LOCATIONS IMPACTED INCLUDE...
FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3790 10409 3805 10461 3820 10445 3886 10404
3852 10404 3852 10376
TIME...MOT...LOC 2227Z 278DEG 8KT 3866 10404 3817 10427
WIND...HAIL 60MPH <.50IN
$$784
WWUS55 KPUB 182243
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT SUN JUL 18 2010
COC025-041-089-101-182300-
/O.CON.KPUB.SV.W.0178.000000T0000Z-100718T2300Z/
OTERO CO-CROWLEY CO-PUEBLO CO-EL PASO CO-
443 PM MDT SUN JUL 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EL PASO...EASTERN PUEBLO...WESTERN CROWLEY AND NORTHWESTERN OTERO
COUNTIES UNTIL 500 PM MDT...
AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES WEST OF FORDER TO 7 MILES WEST OF FOWLER...MOVING EAST
AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3790 10409 3802 10443 3823 10429 3875 10406
3852 10404 3852 10376
TIME...MOT...LOC 2243Z 278DEG 8KT 3864 10395 3812 10415
WIND...HAIL 60MPH <.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:55 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 18, 2:55 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 255 PM MDT SUN JUL 18 2010 .SHORT TERM... (TONIGHT AND MONDAY) RECORD OR NEAR RECORD HEAT EXPECTED MONDAY. NOT REALLY SEEING ANY SIGNIFICANT SHRTWVS IN THE MODELS OVR THE AREA TONIGHT OR MONDAY AS THE UPR RIDGE REMAIN CENTERED NR THE FOUR CORNERS AREA. THE AVAILABLE MSTR OVR THE AREA COMBINED WITH THE HEATING AND INCREASING INSTABILITY...IS PRODUCING SHOWERS AND TSTMS OVR THE MTS AND HIGH VALLEYS...SOME OF WHICH ARE EXPECTED TO MAKE IT EASTWARD AT LEAST AS FAR AS THE I25 CORRIDOR AND PROBABLY A LITTLE FARTHER EAST. WHILE THE NAM AND GFS TAKE SOME PCPN ACRS ALL OF THE SERN PLAINS...THE LOCAL WRF KEEPS THE FAR SERN PLAINS DRY THIS EVENING. FEEL THAT WITH CAPE VALUES OF UP TO 700 J/KG EXPECTED OVR THE FAR SERN PLAINS LATER THIS AFTERNOON AND EARLY EVENING ALONG WITH RELATIVELY GOOD LOW LEVEL MSTR. THERE IS A SFC BOUNDARY JUST TO THE NORTH OF OUR CWA OVR FAR ERN CO AND DEWPOINTS BEHIND THAT ARE A LITTLE HIGHER THAN OVR OUR AREA. IF THAT BOUNDARY MOVES FARTHER SOUTH INTO OUR AREA...CAPE VALUES WOULD END UP BEING A LITTLE HIGHER THAN WHAT THEY ARE FORECAST TO BE...AND THE SHEAR VALUES WOULD BE HIGHER. WL CONTINUE WITH ISOLD POPS ACRS ALL THE SERN PLAINS. IT LOOKS LIKE PCPN CHANCES SHOULD END BY 06Z...SO WL KEEP THE OVERNIGHT FORECAST AND THE MON MORNING FORECAST DRY. MID LEVEL TEMPS OVR THE AREA ON MONDAY ARE EXPECTED TO BE A LITTLE WARMER WITH 19-23 DEG C AT H7...AND WE WL THUS SEE ANOTHER DAY OF ABOVE NORMAL HIGH TEMPS. AFTERNOON TEMPS AT KCOS...KPUB AND KALS WL ALL BE RIGHT AROUND RECORD HIGHS. RECORDS FOR MON ARE...KCOS 97...KPUB 104...KALS 92. FOR MON AFTERNOON THE GFS KEEPS THE CWA DRY...WHILE THE NAM12 SHOWS A SLIGHTLY LATER START TO THE CONVECTION AND GENERALLY KEEPS IT CONFINED TO THE I25 CORRIDOR AND WESTWARD...SO I WL GO WITH ISOLD POPS IN THESE AREAS AND WL KEEP POPS OUT OF THE FAR SERN PLAINS. STORMS SHOULD GENERALLY BE HIGH BASED WITH WIND BEING THE MAIN THREAT. /28 .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) ...MONSOON TO BRING RELIEF FROM THE HEAT... MAIN STORY IN THE EXTENDED WILL BE A GRADUAL RELIEF FROM THE EXTREME HEAT...AS THE MONSOON STRENGTHEN ACROSS THE SRN ROCKIES. LATEST GUIDANCE HAS THE FRONT ARRIVING A BIT EARLIER THAN PREVIOUS RUNS...REACHING THE PALMER DVD BY NOON ON TUE. THIS COULD SPELL AN END TO THE RECORD HEAT...PARTICULARLY FOR THE NRN ZONES ON TUE. HAVE CUT BACK A COUPLE DEGREES FOR THE HIGH TEMP ON TUE...THOUGH TIMING OF THE FRONT WILL OBVIOUSLY BE CRUCIAL FOR DAYTIME HIGHS. THE FRONT ALSO SIGNALS THE STRENGTHENING OF THE MONSOONAL FLOW...AS A TROUGH BUILDS OVR THE W COAST AND THE UPPER HIGH SHIFTS EWD. LATEST GFS GUIDANCE HAS THIS PATTERN LASTING INTO EARLY NEXT WEEK...WITH A DECENT MOIST PLUME OVR THE AREA THROUGH THIS TIME. BEST POPS LOOK TO BE ON THU- THU NIGHT...AS A DISTURBANCE MOVES THROUGH THE NRN ROCKIES. HAVE INCREASED POPS AND CLOUD COVER FOR THE BALANCE OF THE EXTENDED FORECAST. MOS TYPICALLY OVERESTIMATES HIGH TEMPS DURING THE MONSOON...SO HAVE ALSO CAUTIOUSLY GONE BELOW GUIDANCE FOR DAILY HIGH TEMPS DURING THIS PERIOD. ROSE && .AVIATION... EXPECT VFR CONDITIONS TONIGHT AND MONDAY AT THE TAF SITES. SOME SHOWERS AND THUNDERSTORMS MAINLY FROM THE I25 CORRIDOR AND WESTWARD ARE EXPECTED THIS EVENING AND MON AFTERNOON WITH WIND GUSTS OF 40-50 MPH BEING THE MAIN THREAT. /28 && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/44
Hazardous weather outlook, Jul 18, 6:46 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MDT SUN JUL 18 2010 COZ058>089-093>099-191300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED...INITIALLY DEVELOPING OVER THE HIGHER TERRAIN AND THEN PUSHING INTO THE EASTERN PLAINS. AT THIS TIME...THE PRIMARY METEOROLOGICAL THREATS WILL BE HAZARDOUS LIGHTNING...LOCALIZED HAIL UP TO 3/4 INCH IN DIAMETER...LOCALLY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE ERRATIC GUSTY WINDS UP TO 45 MPH AND LIGHTNING. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING TUESDAY THROUGH SATURDAY...WITH THUNDERSTORMS BECOMING MORE NUMEROUS IN AND NEAR THE MOUNTAINS. LOCALLY HEAVY RAINFALL...SMALL HAIL UP TO 1/2 INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THUNDERSTORMS THESE DAYS. HOWEVER...ONE OR TWO STORMS COULD BECOME SEVERE ACROSS PORTIONS OF THE SOUTHEAST PLAINS ON TUESDAY WITH HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS UP TO 60 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 100 PM MDT. 77/31
In the hours before
Special weather statement, Jul 18, 3:16 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 316 PM MDT SUN JUL 18 2010 COZ088-182145- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 316 PM MDT SUN JUL 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF AGUILAR...OR 16 MILES NORTH OF TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... HOEHNE. MODEL. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 18, 3:34 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT SUN JUL 18 2010 COZ085-086-182200- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 334 PM MDT SUN JUL 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SCHRIEVER AFB TO 8 MILES NORTH OF PINON...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TRUCKTON. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 18, 3:52 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 352 PM MDT SUN JUL 18 2010 COZ084>086-182215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 352 PM MDT SUN JUL 18 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTHERN PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...NORTHERN PUEBLO. AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSH TO PINON... WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... RUSH. TRUCKTON. PUEBLO DEPOT. BOONE. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:49 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Otero, Pueblo | 56 min |
| Jul 18, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 57 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.